MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP A40; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1076538
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.During device evaluation, particle and water contamination was found and parts were replaced.There was no report of serious patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.

Brand Name
BIPAP A40
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13807532
Report Number2518422-2022-10548
Device Sequence Number16694648
Product Code BZD
UDI-Device Identifier00606959060302
UDI-Public00606959060302
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1076538
Device Catalogue Number1076538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown